MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST, DRUG, 10 PANEL, A.D, 25/BX

Medline Industries, LP MEDLINE; TEST, DRUG, 10 PANEL, A.D, 25/BX
Catalog Number MPHD101A3C
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the iotem is giving false negatives on the bup.
 
Additional Manufacturer Narrative
The customer reported that the item is giving false negatives on the bup; according to the facility, "patient is a suboxone patient, tested negative for suboxone, used another cup he had from mckesson and the suboxone was positive." at this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends/scar activity for the last three trend reports, and per vendor, through internal investigation (including dhr review, inspection records review, etc.) no abnormalities were found.The complaint was not confirmed.No further action was taken because without the sample or picture, it is difficult to truly identify the root cause of the issue; the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST, DRUG, 10 PANEL, A.D, 25/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50947003
Report Number1417592-2026-54369
Device Sequence Number21207086
Product Code NFT
UDI-Device Identifier10193489017519
UDI-Public10193489017519
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182701
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPHD101A3C
Device Lot NumberW510412016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown